Zzzzzzzz….

Dhasedyl is making me fucking drowsy… Googled it and found this:

The Sleep Strategist writes –

Dhasedyl is a cough medicine that causes drowsiness after consumption. I have taken Dhasedyl on several occasions when I was ill, and unless you are a seasoned Dhasedyl drinker who has become immune to its effects, you WILL feel very drowsy and light-headed within 10 minutes of drinking just 10ml of it. Sleep comes quite naturally after that. One of my bosses drinks it to help her sleep, but I do not know where she gets her stock from.

Fortunately…or unfortunately if you will, I have been developing coughs and sore throats quite frequently in the past few months, probably caused by the hot and humid climate that I live in, and my Doctor always gives me Dhasedyl. So even now when my cough is gone, I still have half a bottle left which I use sparingly for those “critical moments” when I desperately need some quality sleep.

I’m not sure if it is a good idea to use Dhasedyl as a medication to help you sleep, so I will not recommend it. Try it only when you have the chance. To be on the safe side, take Dhasedyl when and only when prescribed by your Doctor and for the sole purpose of relieving your cough/sore throat. If in doubt, always seek the advice of a qualified medical practitioner.”

Advertisements

~ by Rajeev on March 26, 2007.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: